Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Possible Gallbladder Pt. 2
Apr 3, 2004

Thanks for attempting to answer my question and sorry about the lack of info. I've been positive for 9 years. My CD4 count is around 650 and my VL is 1500. I've been taking Sustiva and Trizivir for 4 years although my doc has just removed Sustiva as it's no longer doing it's job. The gallbladder (?) problem has been around for roughly 3 years. I hope that's enough info for you to help me. If not just let me know.

Thanks, Andrew

Response from Dr. Henry

Trizivir per se has not been linked to much gallbladder dysfunction. Gallbladder problems are usually evaluated with ultrasound (check for stones and duct status), cholecystograms (function), and sometimes CT/ERCP tests as well as blood tests that screen for dysfunction/blockages. Gallbladder problems are common in the general population so linkage to HIV or treatment can be tough. WHen the CD4 count is as high as yours is some of the more serious HIV-related gallbladder issues are unlikely. If the Sustiva was not working it seems odd to stop it and just continue the Trizivir. KH



Previous
Diabetic Blood Sugar 250
Next
Sustiva dosing and nausea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement